# SDR YAXA2017071101

- Difficulty date: July 10, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N765KP
- Make and model: Piper PA-31-350
- Aircraft serial: 318253012
- Aircraft time: 11,731 hours
- Engine: Lyc LTIO540J2B
- Engine time: 4,922 hours
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 200F5003
- Part serial: HSJN002FP
- Condition: Leaking
- Location: Engine Fuel
- Part time: 995 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENGINE WOULD NOT SHUT DOWN WITH MIXTURE CONTROL AT IDLE CUTOFF. FOUND ENGINE DRIVEN FUEL PUMP LEAKING FROM RELIEF VALVE INTO DECK PRESSURE REFERENCE LINE INTO INTAKE. ENGINE DRIVEN FUEL PUMP REPLACED WITH NEW.
